# SDR DALA2015021301217

- Difficulty date: February 10, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FWD EDGE OF WINDOW BELT BS 360 - 379 ON FUSELAGE SKIN.  LIGHTNING STRIKE WAS BLENDED OUT IAW SRM 53-05, FIG 121.
